# SDR FDEA201511283810

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 517 hours, 20,542 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, 80 KNOTS, YELLOW HYD SYS LO LEVEL ECAM ANNUNCIATED.  SPOILER FAULTS ON SPOILER 3 & 2, 5.  RTO,  SERVICED YELLOW SYS HYD IAW AMM 12-12-29-00.  VERIFIED HEAD PRESS, RAN NR 2 ENG IAW JRH.  ALL PARAMETERS NORMAL.  RECHECKED HYD SERVICING AFTER RUN, NO LEAKS.  RESET EFCU'S ACCOMPLISHED BITE CHECKS & OPERATION OF SYS IAW TSM 27-61-00.  SUSPECT SPOILER FAULTS RESULTED FROM HYD LO QTY WARNING.  SHOOK DOWN WIRING FROM YELLOW  TRANSMITTER, CLEANED & RESEATED YELLOW HYD TRANSMITTER ELEC CONNECTOR.  NO DEFECTS NOTED.  OK FOR SERVICE.
